MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION INC; SUPER COMFORT APPLICATOR

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION INC; SUPER COMFORT APPLICATOR
Model Number SUPER COMFORT
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Customer used tampon and removed before bed.When customer woke up in the morning to use the bathroom some kind of material fell out of vagina into toilet.Customer thinks it may be part of tampon, but noticed not irregularities in the tampon prior to use.

Brand Name
SEVENTH GENERATION INC
Common Device Name
SUPER COMFORT APPLICATOR
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra?e 30
d-02692
grosspostwitz,
GM 
MDR Report Key8949807
Report Number1648563-2019-00011
Device Sequence Number2471592
Product Code HEB
UDI-Device Identifier00732913451098
UDI-Public00732913451098
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER COMFORT
Device Lot Number02381/5533
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer08/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA08/28/2019